Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


@nd Question/ Acting drunk
Mar 7, 2007

I was arrested for DWI one night and I was not drinking. I had taken my Sustiva and had to go to the store. The police said I was acting drunk. Have you ever heard of this before and why don't I remember acting this way? Could this be a side affect?

Response from Dr. Henry

Sustiva (Stocrine) can induce an alterred mental state rarely mimicking intoxication. That adverse event is most often seen in the first 2-4 weeks of treatment. Levels of efavirenz (Sustiva) can be increased if taken with high fat foods that could result in increased central nervous system side effects. KH



Previous
Enlarged Parotids
Next
side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement